Low Libido on Erase Pro

Page 2 of 2 First 12

  1. Having blood tests done, so lets see what enhanced is doing.

    I am sure my test levels are down, appetite and libido is way down.

    Could it be the agmatine sulphate in it, or is it something else in it?

    My testicles have shrivelled up. This is the only supplement I'm taking.

    Help!!!!


  2. Quote Originally Posted by Jas View Post
    Having blood tests done, so lets see what enhanced is doing.

    I am sure my test levels are down, appetite and libido is way down.

    Could it be the agmatine sulphate in it, or is it something else in it?

    My testicles have shrivelled up. This is the only supplement I'm taking.

    Help!!!!
    Nothing in enhanced should have any effect on your testicles production of testosterone.
    •   
       


  3. Quote Originally Posted by Jas View Post
    Having blood tests done, so lets see what enhanced is doing.

    I am sure my test levels are down, appetite and libido is way down.

    Could it be the agmatine sulphate in it, or is it something else in it?

    My testicles have shrivelled up. This is the only supplement I'm taking.

    Help!!!!
    Please help us a bit more here on your situation. Do you cycle anything that would have an affect on your hormones? If you don't mind me asking how old are you? There's a lot of factors that could be involved here.

    Agmatine would not be causing this type of a reaction to the best of my knowledge. :/ Sorry to hear about your current situation but I don't think a blood test on your test levels is going to provide any relatable info for enhanced.
    PEScience Representative
    http://pescience.com/insider http://facebook.com/pescience

  4. Is the formula of enhanced also different in the UK?

  5. Quote Originally Posted by Jas View Post
    PES for me are one of the top three companies, but some products don't suit everyone all of the time. Right now, I'm not taking anything else since I've been on enhanced for around 3 weeks, so from late July / early August.

    My last testosterone cycle ended early May, so 3 months ago.


    I have lost my libido, and appetite. Perhaps I need to go on a testosterone booster, or a prohormone, and then I won't notice any of these.

    I've got half a tub of enhanced, and alphamine to use. Can anyone recommend something, like a good test booster?

    Am thinking of ups test powder??

    Cheers all.
    If what I bolded means that you were on actual testosterone injections, realize that depending on the form of testostrerone you used, suppression may very well be taking place at the moment, meaning you should not have used the SERM when you did. I would ask your doc for a script to a good endocrinologist.
    doing my own thang!
    •   
       


  6. There is nothing in Enhanced that alters testosterone production

    Quote Originally Posted by Wilsy7 View Post
    Is the formula of enhanced also different in the UK?
    UK version doesnt have any yohimbe extract. It is a drug in Europe. It is not just the USA version without Yohimbe extract though.
    HIGH VOLUME - Supreme Stim-Free Nitric Oxide Matrix
    SELECT Protein
    - Ultra-Premium Blend
    ALPHAMINE - Thermogenics...Redefined

  7. Quote Originally Posted by LiveToLift View Post
    Please help us a bit more here on your situation. Do you cycle anything that would have an affect on your hormones? If you don't mind me asking how old are you? There's a lot of factors that could be involved here.

    Agmatine would not be causing this type of a reaction to the best of my knowledge. :/ Sorry to hear about your current situation but I don't think a blood test on your test levels is going to provide any relatable info for enhanced.
    I'm 39 years old. I am not taking any test boosting product. The only thing I am taking regularly for the past 4 to 5 weeks or so is enhanced (1 scoop), nothing else. And I've noticed 3 major thing's with me. Number 1 is loss of libido, Number 2 is loss of appetite, and Number 3 is acne.

    I like PES products. I found Erase a really good product for someone my age - late 30's to take. I was eager to finish off the last the third of the tub, but i'm not sure, if i will now.

    This is the UK version i bought, from a retailer online. So maybe you guys in the States are not experiencing any of these sides, but I am.

    Again this is just my experience, so doesn't mean it won't work well for you. Its a good product, focus, energy and pump are all up there. But i have to look at these side affects for me, everyon'e different I know.
  •   

      
     

Similar Forum Threads

  1. Question on erase pro
    By Miketrance in forum Supplements
    Replies: 0
    Last Post: 06-27-2013, 11:50 PM
  2. Replies: 14
    Last Post: 02-03-2013, 03:40 AM
  3. Question on Erase Pro in PCT
    By R1187 in forum Post Cycle Therapy
    Replies: 13
    Last Post: 09-12-2012, 01:23 AM
  4. low libido on havoc???
    By hove131 in forum Anabolics
    Replies: 11
    Last Post: 02-05-2012, 05:37 PM
Log in
Log in